# SDR IPXA2025020960023

- Difficulty date: February 9, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 34,965 hours, 23,123 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  IMPACT DAMAGE TO FUSE. SKIN STA. 1340 STR. 25L (REFERENCE SRM 53-60-01-0I-1, FIGURE 1, DETAIL II, ITEM 2). THE DAMAGE CONSISTS OF A DENT TO THE FUSELAGE SKIN PANEL. THE DENT MEASURES APPROXIMATELY 10.5IN CIRCUMFERENTIALLY BY 2.0IN FWD/AFT WITH A MAXIMUM DEPTH OF 0.088IN. THE DENT IS LOCATED AT STA 1340 AND S-25L. WITHIN THE PERIPHERY OF THE DENT IS A GOUGE. AFTER BLENDING THE GOUGE, THE AREA MEASURES 3.6IN CIRCUMFERENTIALLY BY 0.9IN FWD/AFT AND A HAS A MINIMUM REMAINING SKIN THICKNESS OF 0.0546IN. REFER TO FIGURE 1 FOR DAMAGE LOCATION.  OPEN
